# SDR SWIA201333536

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,591 hours, 24,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT BY THE MAIN CABIN DOOR IS BURNED OUT, RELAMPED.
